Thunderstorm Wind, Sabine
- When
- June 8, 3:45 PM CST
- Where
- Sabine County, 5 mi N of Hemphill
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.400, -93.850
Trees downed near Milam.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 8, 1:00 PM CST, 2 hours 45 minutes earlier.
AREA FORECAST DISCUSSION...COR LFK PRELIM TEMPS NATIONAL WEATHER SERVICE SHREVEPORT LA 200 PM CDT TUE JUN 8 2004 .DISCUSSION... RADAR SHOWS A LARGE AREA OF SHOWERS AND STRONG THUNDERSTORMS IN SOUTH TEXAS...TRACKING NORTHWARD INTO THE NORTHEAST TEXAS. MODELS CONTINUE TO SHOW AN UPPER RIDGE MEANDERING OVER THE NORTHERN GULF AND SOUTHEASTERN STATES THROUGH THURSDAY. THIS FEATURE BEGINS TO BREAK DOWN THURSDAY AFTERNOON...THUS ALLOWING A TROUGH TO SWING THROUGH THE AREA ON FRIDAY AND RETURNING DRIER AIR FOR THE WEEKEND. MODELS HOLD DEEP MOISTURE ACROSS THE AREA THROUGH THE END OF THE WORK WEEK...HOWEVER THE BETTER RAIN CHANCES WILL REMAIN ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...AS UPPER LEVEL DISTURBANCES TRACK UP THE WESTERN EDGE OF THE RIDGE. OUR FLOOD WATCH WILL BE EXPANDED TO INCLUDE THE LUFKIN...NACOGDOCHES AREA OF TEXAS...SOUTHEAST OKLAHOMA...AND EXTREME SOUTHWEST ARKANSAS. GUIDANCE IS IN MUCH BETTER AGREEMENT WITH TEMPS THIS RUN...HOWEVER MAX TEMPS WILL STILL BE TRICKY DUE TO RAIN AND CLOUD COVER. GFS WILL BE MY GUIDE ON TEMPS AND POPS...SINCE ITS THE ONLY ONE GIVING SIGNIFICANT RAIN CHANCES. ELEVEN && .PRELIMINARY POINT TEMPS/POPS... SHV 71 86 73 88 / 70 60 50 50 MLU 72 89 73 90 / 50 50 50 50 TXK 71 83 72 86 / 80 80 50 50 TYR 72 82 73 86 / + 80 50 50 LFK 72 86 73 88 / + 80 50 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...FLOOD WATCH THROUGH TOMORROW...ARZ050-051-059-070. LA...NONE. OK...FLOOD WATCH THROUGH TOMORROW...OKZ077. TX...FLOOD WATCH THROUGH TOMORROW FOR ALL OF NORTHEAST TEXAS. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT TUE JUN 8 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-081700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT TUE JUN 8 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL DEVELOP AND CONTINUE OVER NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND PARTS OF SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA TODAY...WITH MORE ISOLATED THUNDERSTORMS OVER NORTH CENTRAL LOUISIANA...AND INTO SOUTH CENTRAL ARKANSAS. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE...PRODUCING HIGH WIND GUSTS AND HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...ALONG WITH LOCALLY HEAVY RAINFALL OVER NORTHEAST TEXAS TODAY...AND FROM NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS TONIGHT. OVER NORTHEAST TEXAS FLASH FLOODING WILL BE A CONCERN SINCE RECENT HEAVY RAINFALL HAD INCREASED SOIL MOISTURE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE FOUR STATE REGION INTO THE LATE PART OF THE WEEK...POSSIBLY TAPERING OFF BY FRIDAY TO MORE OF A SCATTERED MAINLY AFTERNOON AND EARLY EVENING RAIN CHANCE. DEPENDING ON WHERE HEAVY RAINFALL OCCURS INTO MID AND LATE WEEK...THE POTENTIAL FOR FLOODING AND FLASH FLOODING WILL BE HIGH...FOR EAST TEXAS INTO SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED TODAY AND TONIGHT. 03
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees downed near Milam.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404706.